# SDR SIMA201002701

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 13,389 hours, 11,808 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3302 DURING CRUISE THE CREW REPORTED AN INFLIGHT LANDING AIR/GROUND FAIL MESSAGE ON EICAS FOLLOWED BY AN ENGINE  1 & 2 THRUST REVERSE DISAGREE MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED AT DFW WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED NOSE LANDING GEAR IAW 32-20-01.  THE PROXIMITY SWITCH WAS NOT MAKING CONTACT DUE TO LOW STRUT.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
